Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms
HTML articles powered by AMS MathViewer

by Jing Wang and Qi Zhou PDF
Proc. Amer. Math. Soc. 141 (2013), 625-636 Request permission

Abstract:

For commuting smooth quasiperiodically forced circle diffeomorphisms, we show that if the base frequencies and the fibred rotation numbers jointly satisfy some simultaneous Diophantine condition and if the diffeomorphisms are in some $C^{\infty }$ neighborhood of the corresponding rotations, then they are simultaneously $C^{\infty }$-linearizable.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C15, 37C05
  • Retrieve articles in all journals with MSC (2010): 37C15, 37C05
Additional Information
  • Jing Wang
  • Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, People’s Republic of China
  • MR Author ID: 970244
  • Email: jingwang018@gmail.com
  • Qi Zhou
  • Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, People’s Republic of China
  • MR Author ID: 970275
  • Email: qizhou628@gmail.com
  • Received by editor(s): November 30, 2010
  • Received by editor(s) in revised form: July 10, 2011
  • Published electronically: June 28, 2012
  • Additional Notes: This work was supported by NNSF of China (Grant 10531050), NNSF of China (Grant 11031003), and a project funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions
  • Communicated by: Yingfei Yi
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 625-636
  • MSC (2010): Primary 37C15; Secondary 37C05
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11357-7
  • MathSciNet review: 2996967